# SDR RRXA11408

- Difficulty date: July 13, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 37558451
- Condition: Corroded
- Location: Cpit Sta 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C PIT BATH TUB FITTING STA 1200 L35L TO L36L HAS LIGHT CORROSION  AT AFT UPPER O/B CORNER.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20.  FABRICATED REPAIR ANGLES IAW DC8 SRM 53-2-0 FIG 1F, INSTALLED ALL PARS IAAW DC8 SRM 53-2-0 FIG 1F AND SRM 51-1-20D.
